# SDR REXA2022081400632

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670323015
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PIECE AT STRINGER 21R ON UPPER PART OF FWD LAV WATER WASTE DOOR CUTOUT IS CORRODED BETWEEN FS 379 TO 394. LOCATED AND DRILLED NEW SERVICEABLE JOINT PIECE AT STGR 21R ON UPPER PART OF FWD LAV WATER WASTE DOOR CUTOUT PN# SH670-32301-5 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND INSTALLED  IAW CRJ-900 SRM 51-42-06-001-001-A01
